# SDR 8G962025052300407

- Difficulty date: April 7, 2025
- Submitted: May 23, 2025
- Operation: General aviation
- Aircraft: N415BT
- Make and model: Cndair CL2156B11215
- Aircraft serial: 1081
- Aircraft time: 6,642 hours, 3,595 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED ALONG BOTTOM FLANGE THROUGH BOLT HOLE FOR GUST LOCK CASTING TO LIGHTNING HOLE AT FS 434 BL 0 ROOF LEVEL. CRACK MEASURES 1.5" IN LENGTH.
